Rate of convergence in the central limit theorem for sequences with mixing
Matematičeskie zametki, Tome 39 (1986) no. 2, pp. 295-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_2_a14,
author = {P. M. Lappo},
title = {Rate of convergence in the central limit theorem for sequences with mixing},
journal = {Matemati\v{c}eskie zametki},
pages = {295--299},
year = {1986},
volume = {39},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_2_a14/}
}
P. M. Lappo. Rate of convergence in the central limit theorem for sequences with mixing. Matematičeskie zametki, Tome 39 (1986) no. 2, pp. 295-299. http://geodesic.mathdoc.fr/item/MZM_1986_39_2_a14/